# SDR MASA2011082903593

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 19,852 hours, 15,840 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ENG 2 FAN VIBE 1.8 AT FL340;C/W FAN BLADE, TANG & PIN LUBE, OPS CHECK AT MAX PWR IS 0.1.
